Hail, Lowndes
- When
- May 2, 4:00 PM CST to 4:03 PM CST
- Where
- Lowndes County, 2.79 mi ENE of Caledonia to 4.21 mi ENE of Caledonia
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.694, -88.284
A significant severe weather event developed across the NWS Jackson area during the afternoon and evening of May 2. This occurred during the late afternoon through the night as a few supercell storms tracked east across the northern portions of the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
A significant severe weather event developed across the NWS Jackson area during the afternoon and evening of May 2. This occurred during the late afternoon through the night as a few supercell storms tracked east across the northern portions of the area. These storms brought large hail, some up to the size of baseballs along with damaging winds to some areas. Later in the night these clusters of storms evolved into a line which produced scattered wind damage as it pushed east along and just north of interstate 20.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 2, 3:49 PM CST, 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 449 PM CDT SAT MAY 2 2009 .DISCUSSION...THE LOW LEVEL INSTABILITY REMAINS BEST TO THE SOUTH AND WEST WHERE LI VALUES WERE AROUND -10 AND DEWPOINTS WERE IN THE LOWER 70S. SHOWERS HAVE DEVELOPED IN THE NORTHEAST LOUISIANA PARISHES...BUT STRUGGLE TO DO MUCH. MODEL SOUNDINGS SHOW ELEVATED INSTABILITY...BUT STILL HAVE THE DRY POCKET JUST OFF THE SURFACE. MID LEVEL LAPSE RATES WERE STEEP...SO SUSPECT THERE COULD BE SOME GOOD HAIL PRODUCERS TO THE WEST IF THEY EVER GET GOING. MODEL SOUNDINGS AROUND GWO SHOW ABOUT 2300J/KG OF CAPE WITH THE OTHER STABILITY INDICES APPROACHING OR SUGGESTING SEVERE STORMS. PW VALUES WERE ALSO ESTIMATED AROUND 2 INCHES. WITH DEWPOINTS NEAR 70 CAN NOT DISPUTE THE AVAILABILITY OF MOISTURE ACROSS THE AREA. THE MODEL SOUNDING AT GLH DOES NOT LOOK NEARLY AS GOOD...BUT THERE WAS STILL SOME ELEVATED INSTABILITY. THERE STILL APPEARS TO BE A LOW LEVEL DRY POCKET. A FEW STORMS ALONG THE HIGHWAY 82 CORRIDOR WERE PRODUCING LIGHTNING AND PULSED UP ENOUGH TO WARRANT A SPECIAL WEATHER STATEMENT. LOW LEVEL INSTABILITY WAS NOT AS GREAT WEST OF INTERSTATE 55...BUT CAPE VALUES ON THE SOUNDINGS WERE AROUND 4500J/KG. ROTATING STORMS TO THE NORTH WERE PRODUCING HAIL AND WIND DAMAGE...SO THE POTENTIAL REMAINS FOR SEVERE STORMS FOR THE NORTHERN PORTIONS OF THE AREA OVER THE NEXT FEW HOURS. THINKING THE LOSS OFF HEATING WILL DIMINISH THE RISK...BUT THE RAIN CHANCES WILL REMAIN HIGH THROUGH TONIGHT. GUIDANCE POPS FOR THE NORTHERN PORTIONS OF THE CWA WERE CATEGORICAL THROUGH THE SHORT TERM. CONSIDERED BACKING OFF ON THE RAIN CHANCES FOR THE CENTRAL AND SOUTHERN PORTIONS OF THE CWA...BUT WITH SUMMER LIKE CONDITIONS...SHOWERS AND THUNDERSTORMS COULD EASILY DEVELOP...SO CHANCE POPS WERE GOOD. THE MODELS KEEP THE RAIN TO THE NORTH AND WEST THROUGH MUCH OF TONIGHT. THE FIRST DISTURBANCE WAS SUPPOSED TO DEVELOP/MOVE INTO THE ARKLATEX TONIGHT AND SHIFT NORTHEAST AWAY FROM THE AREA. MSAS SHOWS SEVERAL LOWS TO THE WEST...WITH A 1012 LOW OVER THE ARKLATEX AND ANOTHER ONE OVER CENTRAL TEXAS. STILL LOOKING FOR THE FIRST DISTURBANCE TO MOVE ALONG THE BOUNDARY TONIGHT AND THE NEXT DISTURBANCE TO BRING THE COLD FRONT THROUGH THE AREA SUNDAY. THE GFS CONTINUES TO SHOW THE SYSTEM MOVING INTO THE DELTA IN EARLY SUNDAY AFTERNOON AND SHIFTING EAST THROUGH SUNDAY NIGHT. ADDED SEVERE/HEAVY RAIN WORDING TO THE NORTH AND WESTERN GROUPS THROUGH MUCH OF SUNDAY. THE MODELS CONTINUE TO SHOW GOOD SHEAR AND PLENTY OF INSTABILITY. THE BEST LAPSE RATES WERE TO THE SOUTH...AHEAD OF THE BOUNDARY. WILL HAVE TO WATCH FOR DEVELOPMENT ALONG THE BOUNDARY...IN ADDITION TO ISOLATED STORMS AHEAD OF EVERYTHING SUNDAY INTO EARLY SUNDAY EVENING. THE GFS SHOWS INSTABILITY ALONG THE BOUNDARY THROUGH EARLY MONDAY...AS THE SYSTEM EXITS THE CWA. THE HWO MENTIONS SEVERE THROUGH THE EVENT...SO WILL LEAVE OUT OF THE ZONES BEYOND SUNDAY AT THIS TIME. HIGHS SEEM TO REMAIN ABOVE NORMAL THROUGH THE SHORT TERM. BEHIND THE FRONT MONDAY NIGHT...LOWS WILL BE CLOSER TO NORMAL WITH VALUES IN THE UPPER 50S. DECIDED NOT TO ISSUE THE FLASH FLOOD WATCH AT THIS POINT. THE NORTHERN PORTIONS OF THE AREA HAVE NOT RECEIVED MUCH RAIN THE PAST FEW WEEKS...SO THEY SHOULD BE ABLE TO TAKE SEVERAL INCHES OF RAIN. STORMS DEVELOPING AT THIS POINT WERE MOVING FAST OR SHORT LIVED...SO WILL RE-EXAMINE THE IDEA LATER. && .AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE TO THE EAST ACROSS THE NORTHER HALF OF THE AREA THIS AFTERNOON AND EVENING. THE GREATEST COVERAGE IS EXPECTED NORTH OF INTERSTATE 20. THE THUNDERSTORMS OVER THE NORTH HAVE THE POTENTIAL TO CONTAIN HAIL...GUSTY WINDS...AND LOTS OF TURBULENCE. ALL SITES ARE REPORTING VFR CONDITIONS THIS AFTERNOON WITH CEILINGS ABOVE 3KFT. VFR CONDITIONS WILL CONTINUE IN THE SOUTH THIS EVENING WHILE MVFR/IFR CEILINGS CAN BE EXPECTED AROUND THUNDERSTORMS. ANOTHER STORM CLUSTER IS EXPECTED TO THREATEN NE LA...SE AR AND NCNTRL MS LATER THIS EVENING. THIS WILL BRING WIDESPREAD IFR/MVFR CEILINGS TO THE AREA. FARTHER SOUTH...WIDESPREAD MVFR CEILINGS ARE EXPECTED AFTER 06Z. ON SUNDAY...POTENTIALLY SEVERE THUNDERSTORMS WILL THREATEN ALL SITES FROM AFTERNOON THROUGH EVENING. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 81 62 74 / 44 76 74 29 MERIDIAN 65 83 64 76 / 43 59 71 50 VICKSBURG 68 80 62 76 / 46 78 71 17 HATTIESBURG 67 86 67 78 / 15 40 57 53 NATCHEZ 69 81 65 76 / 25 75 71 27 GREENVILLE 67 75 57 72 / 80 90 54 13 GREENWOOD 67 77 58 72 / 78 88 65 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7/22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 305 PM CDT SAT MAY 2 2009 ARZ074-075-LAZ007>009-MSZ018-019-025>042-032015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- 305 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR THE AREA GENERALLY NORTH OF A RAYVILLE LOUISIANA TO YAZOO CITY TO DE KALB MISSISSIPPI LINE. THE DELTA REGION WILL HAVE THE GREATEST RISK FOR SEVERE STORMS THIS AFTERNOON. THE RISK WILL SHIFT EAST DURING THE EVENING. IN ADDITION...THERE WILL ALSO BE THE POTENTIAL FOR TRAINING THUNDERSTORMS TO BRING 2 TO 3 INCHES OF RAINFALL TO THE AREA LATER THIS AFTERNOON INTO TONIGHT...WHICH COULD RESULT IN MINOR TO MODERATE PONDING OF WATER ISSUES. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON AND EVENING. LAZ015-016-023-025-MSZ043>058-032015- RICHLAND-MADISON LA-FRANKLIN LA-TENSAS-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE- 305 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SUNDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE THIS EVENING ALONG THE INTERSTATE TWENTY CORRIDOR. SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN MIDDAY SUNDAY AND EARLY MONDAY MORNING ACROSS THESE AREAS AS A STRONG DISTURBANCE AND FRONTAL SYSTEM MOVES INTO THE REGION. THE MAIN RISK WILL BE WIDESPREAD DAMAGING WINDS AND HAIL...BUT TORNADOES WILL ALSO BE POSSIBLE. LOCATIONS IN EAST CENTRAL MISSISSIPPI WILL LIKELY HAVE THE MAIN RISK OF SEVERE WEATHER SUNDAY DELAYED UNTIL AT LEAST LATE IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAYBE NEEDED THIS EVENING AND IS EXPECTED SUNDAY INTO SUNDAY NIGHT. LAZ024-026-MSZ059>066-072>074-032015- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 305 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MISSISSIPPI AND EAST CENTRAL LOUISIANA. .DAY ONE...TONIGHT SUNDAY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN MIDDAY SUNDAY AND EARLY MONDAY MORNING ACROSS LOCATIONS IN EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI SOUTH GENERALLY ALONG THE HIGHWAY 84 CORRIDOR AS A STRONG DISTURBANCE AND FRONTAL SYSTEM MOVES INTO THE REGION. THE MAIN RISK WILL BE WIDESPREAD DAMAGING WINDS AND HAIL...BUT TORNADOES CANNOT BE RULED OUT. LOCATIONS IN SOUTHEAST MISSISSIPPI WILL LIKELY HAVE THE MAIN RISK OF SEVERE WEATHER DELAYED UNTIL AT LEAST LATE SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT SAT MAY 2 2009 MSZ029-022045- WEBSTER MS- 300 PM CDT SAT MAY 2 2009 ...STRONG THUNDERSTORMS HEADING TOWARD EUPORA COULD BECOME SEVERE... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHWEST OF EMBRY AT 300 PM CDT...MOVING EAST AT 20 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY AS IT APPROACHES THE EUPORA AREA BY 330 PM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WEBSTER COUNTY SHOULD MONITOR THIS STORM CLOSELY. 40
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 343 PM CDT SAT MAY 2 2009 MSZ029-030-032-033-022140- CLAY MS-WEBSTER MS-OKTIBBEHA MS-CHOCTAW MS- 343 PM CDT SAT MAY 2 2009 ...STRONG THUNDERSTORM OVER EUPORA MOVING EAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER EUPORA AT 342 PM CDT...MOVING EAST AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS NOW LIKELY WITH THIS STORM AND IT COULD BECOME SEVERE RAPIDLY AS IT MOVES ALONG HIGHWAY 82 THROUGH THE MATHISTON AREA BY 400 PM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME NORTHEASTERN CHOCTAW...NORTHERN OKTIBBEHA...EAST CENTRAL WEBSTER AND CENTRAL CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 352 PM CDT SAT MAY 2 2009 MSZ031-022120- LOWNDES MS- 352 PM CDT SAT MAY 2 2009 ...STRONG THUNDERSTORM NEAR CALEDONIA MOVING EAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED JUST NORTH OF CALEDONIA AT 351 PM CDT...MOVING EAST AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY. 40
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 415 PM CDT SAT MAY 2 2009 MSZ030-022145- CLAY MS- 415 PM CDT SAT MAY 2 2009 ...STRONG THUNDERSTORM JUST NORTH OF WEST POINT MOVING EAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER NORTHERN CLAY COUNTY NEAR HIGHWAY ALTERNATE 45 AT 414 PM CDT...MOVING EAST AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY. 40
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 429 PM CDT SAT MAY 2 2009 MSZ019-025-035-036-022215- SUNFLOWER MS-LEFLORE MS-HOLMES MS-HUMPHREYS MS- 429 PM CDT SAT MAY 2 2009 ...A STRONG THUNDERSTORM OVER SOUTHERN SUNFLOWER COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER INVERNESS AT 429 PM CDT...MOVING NORTHEAST AT 20 MPH. PEOPLE IN NORTH CENTRAL HUMPHREYS...EXTREME NORTHWESTERN HOLMES... SOUTHERN LEFLORE AND SOUTHEASTERN SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MME
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 439 PM CDT SAT MAY 2 2009 MSZ031-022210- LOWNDES MS- 439 PM CDT SAT MAY 2 2009 ...STRONG THUNDERSTORM OVER COLUMBUS AFB MOVING EAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER COLUMBUS AFB AT 438 PM CDT... MOVING EAST AT 25 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS LIKELY WITH THIS STORM AS IT IS INTENSIFYING AND COULD BECOME SEVERE HEADING FOR THE CALEDONIA AREA BY 500 PM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY. 40
The Columbus AFB radar (KGWX), 23 km away, was scanning. The volume nearest the first event began at 21:59 UTC.
15 hail, 7 thunderstorm wind. Local standard time, as filed.
A swath of quarter to hen egg sized hail occurred over a portion of northern Holmes County, along Emory Road. At least one home had the windows busted out by wind driven hail.
A few downed trees were observed along Holly Grove-Meeks Road.
A swath of golf ball to baseball sized hail was observed. Many vehicles were damaged with dents and windows broken out. Trees were damaged as well by the hail with tree branches broken and leaf debris all around the Black Hawk community.
A swath of nickel to walnut sized hail fell across all of central Humphreys County.
Numerous signs blown down and at least two awnings blown off a business. Numerous trees and limbs blown down in the Belzoni area along with a tree on a house.
A few power lines were blown down from large broken tree branches.
A swath of quarter to walnut sized hail fell across all of Holmes County as a supercell thunderstorm tracked east.
A swath of quarter sized hail fell across all of the northern portion of Attala County as a supercell thunderstorm tracked east.
A few trees were blown down east of Lexington.
A few downed trees were observed across some roads north of Durant.
A swath of quarter sized hail fell across a portion of central Humphreys County between Midnight and Silver City.
A swath of nickel sized hail occurred across the western portion of Attala County and this was observed in the Possumneck Community.
A swath of quarter sized hail fell from near Weir to Ackerman.
Sixty mph winds were estimated in the Possumneck Community.
A few trees were blown down with several large limbs. Young corn stalks were flattened by the wind gusts just south of Thorton.
Nickel to quarter sized hail fell across portions of southern and east central Holmes County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2009Every state in 2009This day in weather historyWarnings in Mississippi, May 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 173013, 166377, 166368, 166381, 166460, 166456, 166674, 166667, 166698, 166685, 166687, 166700, 166705, 166714, 166709, 166711, 166713, 166715, 173069, 173072, 173077, 166721.